# SDR ASOA201705023128

- Difficulty date: May 2, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N16987
- Make and model: Emb EMB-145LR
- Aircraft serial: 145261
- Aircraft time: 40,880 hours, 31,307 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14528566001
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE MIDDLE FLOORBEAM CORRODED AROUND ANCHOR NUT HOLES. FLOORBEAM REPLACED IAW SRM 51-40-02.
